RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ismagilov, Niyaz Salavatovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:110
Abstract pages:354
Full texts:124
References:55
E-mail:

http://www.mathnet.ru/eng/person83091
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. N. S. Ismagilov, “On deterministic approach to solution of stochastic optimal control problem with controlled diffusion”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 2,  29–42  mathnet
2013
2. M. A. Abdullin, N. S. Ismagilov, F. S. Nasyrov, “One dimensional stochastic differential equations: pathwise approach”, Ufimsk. Mat. Zh., 5:4 (2013),  3–16  mathnet  elib; Ufa Math. J., 5:4 (2013), 3–15

Presentations in Math-Net.Ru
1. On pathwise-deterministic approach in stochastic optimal control problem
N. S. Ismagilov, F. S. Nasyrov
Principle Seminar of the Department of Probability Theory, Moscow State University
February 12, 2014 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019